# SDR IPXA2021012965039

- Difficulty date: December 17, 2020
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft serial: 48782
- Aircraft time: 96,361 hours, 18,077 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Splice Strap
- Part number: ARB395410
- Condition: Cracked
- Location: R/H Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C RT WING FIXED LEADING EDGE COMP.  SPLICE STRAP IS CRACKED AT STA XOS 889.  REMOVED, FABRICATED AND REPLACED SPLICE STRAP, IAW DWG ARB3954 AND SRM 51-33-01. (MINOR)
